MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Elevated iop is identified in the labeling as a known inherent risk of trabecular micro-bypass stent surgery.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Elevated iop is an established risk associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr.Reference# (b)(4).
 
Event or Problem Description
It was reported through a clinical trial that following left eye trabecular micro bypass stent procedure, a subject presented with moderate iop increase thirty-two (32) months postoperatively.A selective laser trabeculoplasty (slt) was performed and the patient was reported on one (1) glaucoma medication (latanoprost) and was being monitored.Through follow-up, it was reported that during the most recent follow-up visit the surgeon was comfortable with the patient iop value, and there was no change in medication with no new adverse event.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente 92672
MDR Report Key11008601
Report Number2032546-2020-00108
Device Sequence Number11902845
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public0100853704002012
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberGTS100L
Device Lot Number110131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79